| Model Number |
LTF-190-10-3D |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/28/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed during the device inspection, that the deflectable videoscope exhibited no image when connecting with the slave board.There were no reports of patient involvement.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 8 years since the subject device was manufactured.Based on the results of the legal manufacturer's investigation, a definitive root cause of the reported event could not be identified.However, it¿s likely the cause is related to the image sensor unit or circuit board inside the connector possibly being broken by a factor of causes.As for the cause of the breakage, irregular electric damage (overcurrent such as static electricity and/or current leakage) may have been applied to the image sensor unit or circuit board inside the connector from the electrical contacts at the connector.The event is detectable by handling the device in accordance with the following instructions for use (ifu): chapter 3 preparation and inspection.3.6 inspection of the endoscopic system (inspection of the endoscopic image).Olympus will continue to monitor field performance for this device.